# SDR QXEA0200429

- Difficulty date: February 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE ON AFT CARGO DOOR APERTURE LOWER AFT CORNER.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 3, PARAGRAPH 3D AND HORIZON AIR EA 4-53-1570.
